# SDR UPS03840385

- Difficulty date: March 14, 2003
- Submitted: March 28, 2003
- Operation: Air carrier
- Aircraft: N810UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46001
- Aircraft time: 76,958 hours, 25,318 cycles
- System (JASC): 5530 · Vertical Stabilizer
- Part: Fitting
- Condition: Cracked
- Location: Jackscrew
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C2,  LEFT SIDE VERTICAL ATTACH STRAP FOR JACKSCREW TRIM MOTOR SUPPORT BASE CRACKED AT FASTENER HOLE.  REMOVED SUPPORT FITTING IAW DC8 SRM 51-1-21 & 51-3-0.  LOCATED AND DRILLED UP SUPPORT FITTING 2649617 IAW DC8 SRM 51-1-21 & 51-3-0.  INSTALLED SUPPORT FITTING IAW DC8 SRM 51-1-21 & 51-3-0.
